# SDR CALA2016100300716

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 41,935 hours, 14,519 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN AT STA 166.30 HAS ONE CRACK 9 1/2" FROM AFT SPAR APPROXIMATELY 1/2" LONG MARKED.  INSTALLED DOUBLER AND FILLER ISSUED DIP TO INSPECTION THRESHOLD 56,000 FLT CYCLES AND REPEATED INSPECTION ON EVERY 9,000 FLT CYCLES IAW SRM 55-10-01 REPAIR 11 PAGE 218.
